About Me: Female, 47, McCalla, AL, member since Sep 2012
I was diagnosed with breast cancer in 2005. I had a mystectomy of my left breast and did eight months of chemo with no radiation. Then continued with an oral chemo for five years. I finished this in October 2010. I started have leg pain and went to the doctor with the
[More] assumption I had probably pulled a muscle, only to find out that I had leisions on my bones. I was then sent for a pet scan which revealed there was 12 spots on my bones. It was only on the outside of my bones and started taking a chemo called Zeloda. I took this for about a year and my counts and pet scans looked good so they put me on a pill called Femara which wa just an estrogen blocker. Thought all was good. my ca27-29 count went down from 130's to 85. It was 85 month before last and then last month it jumped to 157 and then this month 175. I am so scared. My oncologist says this is a sign that something bad is coming. She has started me on a shot that I get every 2 weeks in the hip. It is another estrogen blocker to try and get the count down. I had a pet scan done last month after the count went up the first time and all is good. Some of the spots looked smaller and nothing in any organs. I am so confused as to why m count is rising. Please someone help me to understand and give me alittle hope. Not ready to give up.....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST